Translator Disclaimer
June 2019 Characterizing singularities of a surface in Lie sphere geometry
Mason PEMBER, Wayne ROSSMAN, Kentaro SAJI, Keisuke TERAMOTO
Hokkaido Math. J. 48(2): 281-308 (June 2019). DOI: 10.14492/hokmj/1562810509

Abstract

The conditions for a cuspidal edge, swallowtail and other fundamental singularities are given in the context of Lie sphere geometry. We then use these conditions to study the Lie sphere transformations of a surface.

Citation

Download Citation

Mason PEMBER. Wayne ROSSMAN. Kentaro SAJI. Keisuke TERAMOTO. "Characterizing singularities of a surface in Lie sphere geometry." Hokkaido Math. J. 48 (2) 281 - 308, June 2019. https://doi.org/10.14492/hokmj/1562810509

Information

Published: June 2019
First available in Project Euclid: 11 July 2019

zbMATH: 07080095
MathSciNet: MR3980943
Digital Object Identifier: 10.14492/hokmj/1562810509

Subjects:
Primary: 53A05
Secondary: 53A35, 57R45

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2019
Back to Top